I am on birth control and have been for nine months. I still experience extreme moodiness a week or more before my period starts. I have problems with depression as well. Do you still get pms when you take birth control? (I take mononessa.) Or am I experiencing depression symptoms?? If you still can experience pms on birth control, will switching to a different pill lessen my moodiness or make me not even have pms? I am tired of feeling this way every few weeks. I already take an antidepressant and am in the process of going to my dr when she returns from vacation. I'm so frustrated and tired of this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on the combined birth control pill for about 4 months now, and I'm due to get my period in
Posted 28 Jan 2014 • 1 answer
Posted 27 Jun 2014 • 2 answers
Posted 16 Jun 2015 • 1 answer
Posted 22 Jun 2015 • 1 answer
Posted 21 Mar 2018 • 2 answers